Volume 6, Number 3 (September 2008)                   IJCE 2008, 6(3): 216-225 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kaveh A, Najimi M. Variation Theorems for Dynamic Analysis of 2D Structures. IJCE. 2008; 6 (3) :216-225
URL: http://ijce.iust.ac.ir/article-1-181-en.html

Abstract:   (6537 Views)
In this paper, the Rayleigh's quotient and the inverse vector iteration method are presented. The latter approach helps to obtain the natural frequencies and mode shapes of a structure. Inverse vector iteration method with shifting enables to determine the higher modes. Some basic theorems of linear algebra are presented and extended to study the free vibration of structures. The variation theorems are presented for predicting the eigenvalues and eigenvectors of the modified structures. These theorems reduce the number of cycles of the iterations used for calculating the eigenvalues and eigenvectors of the modified structures. Finally, an example is solved to show the ability of the present approach.
Full-Text [PDF 431 kb]   (1645 Downloads)    
Type of Study: Technical Note |

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Civil Engineering

Designed & Developed by : Yektaweb